Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a physician, who reported that she heard from patient, that a local physician had a teenaged patient who experienced dehabilitating numbness in the arm and neurological disorders (unspecified) after administration of GARDASIL (dose in series, route and lot number not reported). In follow-up, the physician stated that the patient events were not verified by her. The physician considered severe numbness in the arm as disabling. The patient outcome at the time of the report was unknown. It was unknown if the patient sought medical attention. The healthcare professional contacted during telephone call, could not supply the following information: patient name, date of birth, dates of vaccination/therapy, dose number, lot number, date of event, recovery status, hospital name, healthcare provider name and contact information. This is one of several reports from the same source. No further information is available.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166